Found 3 Documents (Results 1–3)

The equivariant Tamagawa number conjecture and the Birch-Swinnerton-Dyer conjecture. (English) Zbl 1277.11073

Popescu, Cristian (ed.) et al., Arithmetic of \(L\)-functions. Lecture notes from the IAS/Park City Mathematics Institute (PCMI) graduate summer school, Park City, UT, USA, 2009. Providence, RI: American Mathematical Society (AMS); Princeton, NJ: Institute for Advanced Study. (ISBN 978-0-8218-5320-7/hbk). IAS/Park City Mathematics Series 18, 315-349 (2011).
MSC:  11G40 11F41 11G05

Filter Results by …

Document Type

Year of Publication

Main Field